# SDR FDEA201111305096

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 62,540 hours, 10,331 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H, J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMERGENCY POWER TEST FAILED AFTER ABRUPT POWER LOSS AND REINSTATEMENT.  "ADG BATTERY CTL RLYINTFC" IN CFDS MESSAGE.  POWERED DOWN AND WAITED FOR BATTERY TO BE CHARGED.  EMERGENCY POWER TEST PASSED IAW MM 24-34-02-5.  ACFT OK FOR SERVICE.
